Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 51, NWS Philadelphia/Mount Holly

May 14, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at May 14, 2013, 4:08 AM EDT. It took effect at May 15, 2013, 7:00 AM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
May 14, 2013, 4:08 AM EDT (08:08 UTC)
In effect from
May 15, 2013, 7:00 AM EDT
Expired
May 16, 2013, 8:00 AM EDT
In force
25 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WHUS71 KPHI 140808
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT TUE MAY 14 2013


ANZ450>455-142100-
/O.NEW.KPHI.SC.Y.0051.130515T1500Z-130516T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 AM EDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 8 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 8 AM
EDT THURSDAY.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
834 
WHUS71 KPHI 141936
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT TUE MAY 14 2013

ANZ450>455-150900-
/O.EXT.KPHI.SC.Y.0051.130515T1100Z-130516T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 PM EDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM WEDNESDAY TO 8 AM
EDT THURSDAY...

* WINDS...GENERALLY SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT 
  TRENDING WEST LATE WEDNESDAY NIGHT AND DIMINISHING.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
517 
WHUS71 KPHI 150142
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EDT TUE MAY 14 2013

ANZ431-151445-
/O.EXB.KPHI.SC.Y.0051.130515T1100Z-130516T0400Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
942 PM EDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO MIDNIGHT
EDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO
MIDNIGHT EDT WEDNESDAY NIGHT.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...SMALL CRAFT ADVISORY CONDITIONS SHOULD START WEDNESDAY
  MORNING. THERE MAY BE A LULL IN THE MIDDLE OF THE DAY WITH AN
  INCREASE OF WINDS AGAIN LATER WEDNESDAY AFTERNOON AND DURING THE
  EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-151445-
/O.CON.KPHI.SC.Y.0051.130515T1100Z-130516T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
942 PM EDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
8 AM EDT THURSDAY...

* WINDS...SOUTH TO SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
940 
WHUS71 KPHI 150754
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EDT WED MAY 15 2013

ANZ450>455-152100-
/O.CON.KPHI.SC.Y.0051.130515T1100Z-130516T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 AM EDT WED MAY 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 8 AM EDT THURSDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-152100-
/O.CON.KPHI.SC.Y.0051.130515T1100Z-130516T0400Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
354 AM EDT WED MAY 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT...

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
791 
WHUS71 KPHI 151955
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED MAY 15 2013

ANZ450>455-161200-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-130516T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EDT WED MAY 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-160400-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-130516T0400Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
355 PM EDT WED MAY 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
608 
WHUS71 KPHI 160115
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT WED MAY 15 2013

ANZ431-160215-
/O.CAN.KPHI.SC.Y.0051.000000T0000Z-130516T0400Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
915 PM EDT WED MAY 15 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS WILL CONTINUE TO DIMINISH ACROSS SOUTHERN DELAWARE
BAY.

$$

ANZ450>455-161200-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-130516T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
915 PM EDT WED MAY 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
690 
WHUS71 KPHI 160752
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 AM EDT THU MAY 16 2013

ANZ450>455-161200-
/O.CON.KPHI.SC.Y.0051.000000T0000Z-130516T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 AM EDT THU MAY 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...SOUTHWEST AT 5 TO 10 KNOTS EARLY THIS MORNING.

* SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
157 
WHUS71 KPHI 161158
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 AM EDT THU MAY 16 2013

ANZ450>455-161300-
/O.EXP.KPHI.SC.Y.0051.000000T0000Z-130516T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
758 AM EDT THU MAY 16 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 13, 8:58 PM EDT, 7 hours 10 minutes earlier.

Area forecast discussion, May 13, 8:58 PM EDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 PM EDT MON MAY 13 2013

.SYNOPSIS...
HIGH PRESSURE WILL MOVE TO THE EAST COAST TUESDAY. A STRONG WARM
FRONT FROM MICHIGAN TO VIRGINIA TUESDAY NIGHT WILL THEN CROSS THE
MID ATLANTIC STATES WEDNESDAY NIGHT FOLLOWED BY A WEAK COLD
FRONTAL PASSAGE THURSDAY NIGHT. WEAK HIGH PRESSURE COVERS OUR AREA
LATER FRIDAY INTO SATURDAY. LOW PRESSURE TAKING SHAPE OVER THE
UPPER MIDWEST NEXT SUNDAY MOVES VERY SLOWLY EAST WITH AN
INCREASINGLY HUMID SOUTHERLY FLOW DEVELOPING HERE EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CLOUDS ARE DIMINISHING ACROSS THE AREAL, LEADING TO MOSTLY CLEAR
SKIES OVERNIGHT. HIGH PRESSURE TO OUR SOUTHWEST WILL BEGIN NOSING
ITS WAY ACROSS THE AREA OVERNIGHT AS WELL. THIS WILL ALLOW FOR
WINDS TO BECOME FAIRLY LIGHT ACROSS MUCH OF THE AREA. THE COLD
AIRMASS WILL BE IN PLACE FOR ONE MORE NIGHT AS THE MID/UPPER
TROUGH BEGINS TO SLIDE ACROSS THE AREA OVERNIGHT. TEMPERATURES
TONIGHT ARE FORECAST TO BE A FEW DEGREES COOLER THAN LAST NIGHT.
THE FREEZE WARNING FOR THE NORTHERN THREE COUNTIES REMAINS IN
PLACE, AND A FROST ADVISORY IS NOW IN EFFECT FOR MUCH OF THE REST
OF OUR PENNSYLVANIA COUNTIES, EXCEPT FOR EXTREME SOUTHEAST
PORTIONS OF PENNSYLVANIA; PORTIONS OF NORTHERN NEW JERSEY, AS WELL
AS PORTIONS OF THE PINE BARRENS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
AFTER A CHILLY START TO THE DAY, TUESDAY WILL END UP BEING A VERY
NICE DAY. HIGH PRESSURE SLIDES TO OUR SOUTH WHILE THE MID/UPPER
TROUGH SLIDES TO OUR EAST. THICKNESSES INCREASE SLIGHTLY ACROSS THE
AREA, WHICH WILL ALLOW TEMPERATURES TO WARM A FEW DEGREES FROM THE
HIGHS ON MONDAY. WINDS ARE NOT EXPECTED TO BE AS BREEZY AS THEY WERE
ON MONDAY, AND IT SHOULD BE LESS CLOUDY...AT LEAST IN REGARDS TO
LOW-LEVEL CLOUDS. THERE COULD BE SOME HIGH-LEVEL CIRRUS DURING THE
DAY, ALONG WITH SOME SCATTERED CUMULUS DURING THE AFTERNOON.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
500MB: STRONG RIDGING IS IN PROGRESS TO START THIS EXTENDED
PERIOD WITH A FEW WEAK SHORT WAVES LATE IN THE WEEK CARVING OUT A
TROUGH OVER THE MARITIMES BY SATURDAY. THEN FURTHER RIDGING
DEVELOPS ALONG THE US EAST COAST SUNDAY IN ADVANCE OF A SLOWLY
DEVELOPING LARGE SCALE TROUGH IN NATIONS MIDSECTION EARLY NEXT
WEEK.

PRESUMING THIS PATTERN DEVELOPS AS INTERPRETED ABOVE...ITS BASICALLY
DRY THROUGH AT LEAST SATURDAY WITH LESS THAN ONE HALF INCH OF RAIN
BUT NEXT WEEK SHOULD BE COMPARATIVELY WET AS A LONG DURATION DEEP
AND INCREASINGLY MOIST SOUTH TO SOUTHWEST FLOW DEVELOPS ALONG THE
EASTERN SEABOARD.

CALENDAR DAY AVERAGE TEMPERATURES: WEDNESDAY AROUND HALF THE BELOW
NORMAL DEPARTURE OF TOMORROW-TUESDAY...OR ABOUT 5 OR 6 DEGREES BELOW
NORMAL THEN 5 DEGREES ABOVE NORMAL THU AND POSSIBLY FRI. IT MAY
COOL A BIT TO NEAR NORMAL SATURDAY (DRIER AIRMASS) BEFORE PROBABLY
WARMING ABOVE NORMAL SUNDAY AND ESPECIALLY NEXT MONDAY.

THE DAILIES BELOW /INTERPRETATION OF MULTI MODEL PROBABLE
ESSENCE-NOT EVERY POSSIBLE SOLUTION IS LISTED BELOW/...

THE FORECAST FOR WEDNESDAY AND THURSDAY IS 50 50 BLEND OF THE 12Z/13
NAM/GFS MAV/METMOS WITH TEMP CHECKS AGAINST THE RGEM/NAM/ECMWF 2M
TEMPS AND POPS ADDING A 30 PERCENT BLEND FROM THE 09Z/13 SREF.

THE PERIOD FRIDAY-MONDAY IS ALMOST EXCLUSIVELY THE 15Z/13 HPC GRIDDED
ELEMENTS WITH A 50 50 BLEND OF THE 12Z/13 GFS MEXMOS FOR TEMPS.
HPC POPS MAY BE MODIFIED IF THE 12Z/13 MASS FIELDS OF THE ECMWF
CYCLICALLY SUGGEST AN ADJUSTMENT WITH SUPPORT FROM THE 12Z/13 GEFS
6 HR POPS FOR .05.

TODAYS NCEP FCST CYCLE DECIDEDLY SPEEDS UP THE PROCESSES BY 12
HOURS FROM PRIOR FORECAST INTERPRETATIONS FOR A WED NIGHT CONVECTIVE
EVENT NOW MORE LIKELY OCCURRING WEDNESDAY.

TUESDAY NIGHT...MOSTLY CLEAR TO START BUT CLOUDING UP RAPIDLY NEAR
MIDNIGHT WITH A CHANCE OF SCT LIGHT MID LVL GENERATED SHOWERS AT
DAWN WEDNESDAY. WEAK INSTABILITY BURST SOUTH-SOUTHWESTERLY WAA ON
THE BACKSIDE OF THE SE USA COASTAL HIGH.

WEDNESDAY...VARIABLE CLOUDINESS WITH SCT SHOWERS AND AT LEAST
ISOLATED MID-LATE AFTN SEWD MOVING TSTMS. NOTING THE RECENT NCEP
MODEL CYCLES CATCHING UP WITH THE GGEM OF PRIOR CYCLES AND NOW THE
ECMWF IS THE WEAK AND STILL SLOW OUTLIER. SSE WIND G15-20 MPH IN
THE AFTN. SWI -2C TO -4C IN THE AFTN/EVE WITH TT 52-54 AND KI NEAR
35C. LATE DAY ML CAPE NEAR 600J DELMARVA IN WAA WITH MOSGUIDANCE
SUGGESTING NEAR 90F AT KCRW...HINTS POTENTIAL FOR HAIL WITH ANY
STRONGER THUNDER LATE WED AFTN.(ALSO VERY WEAK LEFTOVER INSTABILITY
OF MIDWEST EML REFERENCED IN 1725Z SWODY2). THIS FITS NICELY WITH
THE SPCDY3 SEE TEXT-5% FROM EARLY THIS MORNING. POPS ARE MODEST
DUE TO MODEL DISPARITY AND MY THINKING IS THAT STRONGER CONVECTION
SHOULD BE NEAR KPHI SOUTH. CONFIDENCE FOR THE MAX TEMPS ON
WEDNESDAY IS MUCH BELOW AVERAGE DUE TO TIMING OF THE CLUSTERS OF
SHOWERS WITH MAX HEATING. IF NO RAIN BETWEEN 11AM AND 2PM...THE
CURRENT FCST LOOKS GOOD. IF RAIN MIDDAY-EARLY AFTN...THEN THERE
WILL BE LARGER FCST ERRORS.

WED NIGHT...ANY CLUSTERS OF SHOWERS/ISO TSTMS SHOULD END EARLY AS
THEY HEAD ESE OUT TO SEA. POSSIBLE HAZE OR A BIT OF FOG LATE.

THU...P TO M/S AND WARM. W WIND G15 MPH IN THE AFTN. INSTABILITY
OVER DELMARVA AND MODELED APPROACHING WEAK COOL FRONT FROM THE
NORTH MIGHT TRIGGER TSTMS LATE DAY OVER THE DELMARVA.

FRI...SUNNY...DRIER AIRMASS BUT I THINK STILL WARM! NW WIND GUST
10-15 MPH IN THE AFTN...BUT EVENTUALLY COASTAL SEABREEZES EXPECTED
BY LATE AFTN. 80S PHL. THE ECMWF HAS BEEN ALL OVER THE PLACE THE
LAST SEVERAL CYCLES ON THE TROUGH EVOLUTION OR RELATIVE LACK
THEREOF OVER NEW ENGLAND AND THE MARITIMES. MY FEELING...BASED ON
THE ECMWF LACK OF CONSISTENCY AND HPC 15Z GUIDANCE IS THAT THE
ECMWF IN ITS 12Z/13 OP RUN IS TRYING TO SHOVE TOO MUCH COOL AIR
SOUTHWARD.

SAT...M/S DAY BUT INCREASING CLOUDS AT NIGHT MAYBE SHOWERS BY
SUNDAY MORNING IN WEAK WAA? LIGHT WIND WITH COOLING COASTAL
SEABREEZES.

SUN AND MON...15Z HPC GUIDANCE PREVAILS.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED ACROSS THE TAF SITES TONIGHT. SCT CLOUDS
THIS EVENING SHOULD BECOME MOSTLY CLEAR OVERNIGHT.

VFR CONDITIONS WILL CONTINUE INTO TUESDAY. WINDS ARE NOT EXPECTED TO
BE AS GUSTY AS TODAY, BUT MAY PERIODICALLY GUST AROUND 15-20 KNOTS.

OUTLOOK...
THIS MONDAY FCST CYCLE DECIDEDLY SPEEDS UP THE PROCESSES FROM WED NIGHT
INTO WED.

TUE NIGHT...VFR WITH CIGS AOA 5000 FT DEVELOPING NEAR 04Z WED. A BAND
OF SHOWERS POSSIBLE TOWARD 10Z WED. LIGHT SOUTH WIND. MODERATE
CONFIDENCE.

WED...VFR. CIGS AOA 5000 FT. SCT SHOWERS WITH MVFR CONDS IN SCT AFTN
TSTMS WITH A POSSIBLE ISOLATED HAIL EVENT. SSE WIND G15-20 KT IN THE
AFTN. LOW TO MODERATE CONFIDENCE.

WED NIGHT...VFR WITH POSSIBLY BRIEF MVFR CONDS IN ANY LEFTOVER EVENING
SHOWERS AND THEN MVFR CONDS IN POSSIBLE HAZE TOWARD 12Z THU. S WIND.
LOW TO MODERATE CONFIDENCE.

THU AND FRI...PROBABLY VFR. W TO NW WIND G10-15 KT IN THE AFTN.
MODERATE TO HIGH CONFIDENCE.

SAT...VFR. MODERATE CONFIDENCE.

&&

.MARINE...
THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM AS
WINDS ARE DIMINISHING BELOW CRITERIA. WINDS WILL REMAIN BELOW
ADVISORY LEVELS THROUGH THE DAY TUESDAY AS HIGH PRESSURE FROM THE
SOUTH NOSES ITS WAY INTO OUR AREA. WINDS MAY STILL PERIODICALLY
GUST AROUND 20 KNOTS, ESPECIALLY TONIGHT. SEAS ARE EXPECTED TO
REMAIN BELOW 5 FEET THROUGH TUESDAY.

OUTLOOK...
TUE NIGHT...NO HEADLINE ANTICIPATED.

WED INTO THU...A WARM FRONT WILL APPROACH AND SLY FLOW WILL INCREASE
AND A WAA SCA SITUATION IS POSSIBLE FOR A PERIOD OF 25 KT GUSTS
WEDNESDAY OR WEDNESDAY EVENING. SEAS WILL EVENTUALLY BUILD TO 5
OR 6 FEET ON THE ATLANTIC WATERS WED OR WED NIGHT THEN SLOWLY
SUBSIDE THU. THAT WOULD LEAVE A SHORTER PERIOD OF POTENTIAL SCA
WINDS ON DE BAY...MAINLY WEDNESDAY.

FRI AND SAT...NO HEADLINES ANTICIPATED IN LIGHT FLOW WITH AFTERNOON
SEABREEZES PROBABLE.

&&

.CLIMATE...
POSSIBLE RECORD OR NEAR RECORD LOWS TUESDAY MORNING.

5/14 TUESDAY...A GOOD CHANCE FOR SEVERAL OF THESE BEING WITHIN 2
DEGREES OF RECORD.

MPO 29 1938 POR DATES BACK TO 1901
PHL 40 1996 POR DATES BACK TO 1872
RDG 33 1996 POR DATES BACK TO 1869
ILG 36 1996 1940 1939 POR DATES BACK TO AT LEAST 1917
GED 35-1996 POR DATES BACK TO ONLY TO 1948

&&

.EQUIPMENT...
MILLVILLE ASOS GROUND TO AIR RADIO FREQUENCY IS OUT OF SERVICE FOR
THE NEXT COUPLE OF DAYS. A NOTAM HAS BEEN ISSUED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FROM 2 AM TO 8 AM EDT TUESDAY FOR PAZ060>062-
     101-103-105.
     FREEZE WARNING FROM 2 AM TO 8 AM EDT TUESDAY FOR PAZ054-055.
NJ...FROST ADVISORY FROM 2 AM TO 8 AM EDT TUESDAY FOR NJZ007>010-
     020>022-027.
     FREEZE WARNING FROM 2 AM TO 8 AM EDT TUESDAY FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...DRAG
AVIATION...DRAG/ROBERTSON
MARINE...DRAG/GIGI/ROBERTSON
CLIMATE...DRAG
EQUIPMENT...DRAG
Hazardous weather outlook, May 13, 4:01 PM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT MON MAY 13 2013

NJZ001-PAZ054-055-142015-
SUSSEX-CARBON-MONROE-
401 PM EDT MON MAY 13 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007-PAZ060>062-142015-
WARREN-BERKS-LEHIGH-NORTHAMPTON-
401 PM EDT MON MAY 13 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-020>022-027-PAZ101-103-105-142015-
MORRIS-HUNTERDON-SOMERSET-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
401 PM EDT MON MAY 13 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>019-023-024-026-PAZ070-071-
102-104-106-142015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL OCEAN-DELAWARE-PHILADELPHIA-EASTERN CHESTER-
EASTERN MONTGOMERY-LOWER BUCKS-
401 PM EDT MON MAY 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A VERY SHORT PERIOD OF PATCHY FROST IS POSSIBLE IN RURAL AREAS
EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-142015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
401 PM EDT MON MAY 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.